CureZone   Log On   Join
 

Re: Robbing me of my sanity - Facial symptoms return by lee2010 ..... Mirena, Skyla IUD Forum

Date:   5/23/2011 1:29:57 PM ( 11 years ago ago)
Hits:   1,340
URL:   https://www.curezone.com/forums/fm.asp?i=1814701

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I had the same felleing on both sides of my face 2 weeks ago.My mirena was taken out 2 years ago.I still to this day get crashes ect.But back to the facail feeling ming also went in to the left side of my togue went to my gp twice a dentist thre times and A&E twice.The time at A&E found out it was all stress the doc was great and i trusted him it went away the next day i had for a week.It all so just happening to happening the week before my period.So more than likely this is what you are expricening.
 

<< Return to the standard message view

fetched in 0.11 sec, referred by www.curezone.com/forums/fmp.asp?i=1814701